Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Omitting Types: Application to Descriptive Set Theory

Richard Mansfield
Proceedings of the American Mathematical Society
Vol. 47, No. 1 (Jan., 1975), pp. 198-200
DOI: 10.2307/2040232
Stable URL: http://www.jstor.org/stable/2040232
Page Count: 3
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Omitting Types: Application to Descriptive Set Theory
Preview not available

Abstract

The omitting types theorem of infinitary logic is used to prove that every small Π1 1 set of analysis or any small Σ1 set of set theory is constructible.

Page Thumbnails

  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200